MathSciNet Relay Station
MathSciNet bibliographic data
MR1772568 (2001i:37074) 37G10 (34C23)
Dumortier, Freddy; Herssens, Chris; Perko, Lawrence Local bifurcations and a survey of bounded quadratic systems. J. Differential Equations 165 (2000), no. 2, 430–467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement